Bulletin of the London Mathematical Society
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bull. Lond. Math. Soc., 2015, Volume 47, Issue 6, Pages 1029–1032 (Mi blms2)  

Current algebras on Riemann surfaces: new results and applications (de Gruyter Expositions in Mathematics 58) By Oleg K. Sheinman

Alexander A. Gaifullin

Department of Geometry and Topology, Faculty of Mechanics and Mathematics, Lomonosov Moscow State University, 1 Leninskiye Gory, GSP-1, 119991 Moscow, Russia

DOI: https://doi.org/10.1112/blms/bdv064

Language:

Linking options:
  • http://mi.mathnet.ru/eng/blms2

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:95

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021